메뉴 건너뛰기




Volumn 10, Issue 3, 1999, Pages 279-288

Spherical 7-Designs in 2n-Dimensional Euclidean Space

Author keywords

Euclidean space; Orthogonal matrix; Spherical design

Indexed keywords


EID: 0005075358     PISSN: 09259899     EISSN: None     Source Type: Journal    
DOI: 10.1023/A:1018723416627     Document Type: Article
Times cited : (14)

References (9)
  • 3
    • 0346427284 scopus 로고
    • On some spherical t-designs
    • E. Bannai, "On some spherical t-designs," J. Combinatorial Theory (A) 26 (1979), 157-161.
    • (1979) J. Combinatorial Theory (A) , vol.26 , pp. 157-161
    • Bannai, E.1
  • 4
    • 85032070239 scopus 로고
    • Spherical t-designs which are orbits of finite groups
    • E. Bannai, "Spherical t-designs which are orbits of finite groups," J. Math. Soc. 36(2), 1984, 341-354.
    • (1984) J. Math. Soc. , vol.36 , Issue.2 , pp. 341-354
    • Bannai, E.1
  • 7
    • 0030645174 scopus 로고    scopus 로고
    • On one finite matrix group and codes on Euclidean sphere
    • V.M. Sidelnikov, "On one finite matrix group and codes on Euclidean sphere," Problems of Information Transmission 33 (1997), 29-44.
    • (1997) Problems of Information Transmission , vol.33 , pp. 29-44
    • Sidelnikov, V.M.1
  • 9
    • 0345796259 scopus 로고    scopus 로고
    • On groups suggested by Sidelnikov
    • to appear
    • Lev Kazarin, "On groups suggested by Sidelnikov," Math. USSR Sbornik (1998), to appear.
    • (1998) Math. USSR Sbornik
    • Kazarin, L.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.